# SDR AALA202001319011

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 71,928 hours, 9,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  L1 DOOR FLOOR EMERGENCYH LIGHT INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT IAW AMM 33-51-05.
